Translator Disclaimer
2013 Strong Convergence Iterative Algorithms for Equilibrium Problems and Fixed Point Problems in Banach Spaces
Shenghua Wang, Shin Min Kang
Abstr. Appl. Anal. 2013(SI01): 1-9 (2013). DOI: 10.1155/2013/619762

Abstract

We first introduce the concept of Bregman asymptotically quasinonexpansive mappings and prove that the fixed point set of this kind of mappings is closed and convex. Then we construct an iterative scheme to find a common element of the set of solutions of an equilibrium problem and the set of common fixed points of a countable family of Bregman asymptotically quasinonexpansive mappings in reflexive Banach spaces and prove strong convergence theorems. Our results extend the recent ones of some others.

Citation

Download Citation

Shenghua Wang. Shin Min Kang. "Strong Convergence Iterative Algorithms for Equilibrium Problems and Fixed Point Problems in Banach Spaces." Abstr. Appl. Anal. 2013 (SI01) 1 - 9, 2013. https://doi.org/10.1155/2013/619762

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1273.47117
MathSciNet: MR3045036
Digital Object Identifier: 10.1155/2013/619762

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2013 • No. SI01 • 2013
Back to Top